Alert archive / Colorado / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 163, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jul 24, 2018, 4:52 PM MDT for El Paso County, Teller County, Colorado. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 24, 2018, 4:52 PM MDT (22:52 UTC)
- Expired
- Jul 24, 2018, 5:30 PM MDT
- In force
- 38 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties El Paso County, CO, Teller County, CO
The radar
The Pueblo radar (KPUX), 95 km from the middle of the area, began a volume at 22:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 10.9 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 458 J/kg
- Mixed-layer CIN
- -226 J/kg
- Mixed-layer LCL
- 935 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- -2 m²/s²
- 0-3 km storm-relative helicity
- 6 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted.
682
WUUS55 KPUB 242252
SVRPUB
COC041-119-242330-
/O.NEW.KPUB.SV.W.0163.180724T2252Z-180724T2330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
452 PM MDT TUE JUL 24 2018
The National Weather Service in Pueblo has issued a
* Severe Thunderstorm Warning for...
Southern Teller County in central Colorado...
West central El Paso County in east central Colorado...
* Until 530 PM MDT.
* At 451 PM MDT, a severe thunderstorm was located near Florissant,
or 24 miles west of Colorado Springs, moving southeast at 10 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Cripple Creek and Victor.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3879 10498 3866 10518 3877 10533 3891 10533
3896 10526
TIME...MOT...LOC 2251Z 316DEG 8KT 3885 10528
HAIL...1.00IN
WIND...60MPH
$$
Hodanish2 follow-up statements
904
WWUS55 KPUB 242303
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
503 PM MDT TUE JUL 24 2018
COC041-119-242330-
/O.CON.KPUB.SV.W.0163.000000T0000Z-180724T2330Z/
Teller CO-El Paso CO-
503 PM MDT TUE JUL 24 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM MDT
FOR SOUTHERN TELLER AND WEST CENTRAL EL PASO COUNTIES...
At 502 PM MDT, a severe thunderstorm was located 7 miles south of
Florissant, or 25 miles west of Colorado Springs, moving southeast at
10 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Cripple Creek and Victor.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3879 10498 3866 10518 3877 10533 3891 10533
3896 10526
TIME...MOT...LOC 2302Z 315DEG 11KT 3884 10529
HAIL...1.25IN
WIND...60MPH
$$
Hodanish469
WWUS55 KPUB 242324
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
524 PM MDT TUE JUL 24 2018
COC041-119-242333-
/O.EXP.KPUB.SV.W.0163.000000T0000Z-180724T2330Z/
Teller CO-El Paso CO-
524 PM MDT TUE JUL 24 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN TELLER AND WEST
CENTRAL EL PASO COUNTIES WILL EXPIRE AT 530 PM MDT...
The severe thunderstorm which prompted the warning has weakened.
Therefore, the warning will be allowed to expire.
LAT...LON 3879 10498 3866 10518 3877 10533 3891 10533
3896 10526
TIME...MOT...LOC 2323Z 316DEG 8KT 3881 10525
$$
HodanishWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 24, 3:46 PM MDT, 1 hour 6 minutes earlier.
Area forecast discussion, Jul 24, 3:46 PM MDT, 1 hour 6 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 346 PM MDT Tue Jul 24 2018 .SHORT TERM...(This evening through Wednesday) Issued at 311 PM MDT Tue Jul 24 2018 Currently... At 2 pm...Radar was showing precip mainly along the mtns across most of the region. Best coverage was over the San Juans east of Wolf Creek. Temps over the region were much cooler, with 70s and L80s over the plains and 70s valleys. Dewpts remained high across the plains with readings in the 60s. Over the higher terrain the dwpts have increase a bit, with 40s and 50s in the valleys and 30s and 40s in the mtns. Rest of Today... Plenty of moisture is in place and the grounds are saturated, so its not going to take much to cause problems for flash flooding. However guidance is pretty persistent at keeping the heavier precip over the mtns. In the short term (mid afternoon), heaviest precip is expected to occur over the San Juans. by mid to late afternoon heaviest storms are anticipated to occur over the southern Sangre De Cristo mountain region. This will place the burn scars in the Sangres under the gun, and a Flash Flood watch is in effect for these regions. By late this afternoon some stronger convection develops in and around the greater Pikes Peak region, and this area will have to be watched due to the heavier rains that fell over Teller county and the sw parts of El Paso county. As for the plains....most of the activity will move across the region during the evening hours. Storms do not appear to be all that strong and they should move, however this area had also received heavy rain yesterday and these areas will have to be watched. Storms may not move into KS until shortly after midnight. SPC has area in marginal risk so there is a chance of some marginal svr wx on the plains tonight. A few isold storms may linger in the mtns tonight. Tomorrow... Main concern is the boundary coming down the plains that will move into the Pikes Peak area late in the day. Temps will be on the rise tomorrow and expect 90s over the most of the plains by afternoon. As front comes down the plains, thunderstorms will be on the increase. Talked to WFO BOU re: Flash Flood watch, and we decided to hold off on issuing any flood hilites until for now. For the rest of the region, storm coverage tomorrow will likely be a bit more widespread than today and plenty of monsoon and llvl moisture will be in place, so locally heavy rains will once again be possible. Storms will likely be over the I-25 corridor region by the late afternoon time period. SPC has parts of the plains in Marginal risk for svr, and this looks reasonable as shear will be on the increase; WPC has the area in Slight for flooding tomorrow afternoon. .LONG TERM...(Wednesday night through Tuesday) Issued at 311 PM MDT Tue Jul 24 2018 ...Active Pattern Will Remain over Southern Colorado... Forecast model runs over the past 24 hours show very little change from previous forecasts. Large scale pattern will remain similar to what we are currently seeing through the weekend. The main drivers of the pattern are a large and persistent area of high pressure covering the southwestern U.S. and a series of weak upper disturbances tracking by across northern Colorado. The disturbances act to trigger and focus convection across southern Colorado when deep, monsoonal moisture is in place this time of year. We will these focusing mechanisms repeat daily through the weekend. The details of the convection will be different each day, depending on the exact track and strength of the shortwaves moving through. Also, the placement of the previous day's convection will have impact on the placement of the next day's convection. So, these details will have to be refined each day. But, suffice it to say, parts of the area will be impacted almost daily through the weekend. Primary concerns will continue to be heavy rain and flash flooding, particularly for burn scars and urban areas. However, shear will be sufficient for some severe weather at times as well, involving hail generally up to quarter size and downburst winds gusts up to 60 mph or more. The first real chance at drying doesn't look to arrive until early next week, particularly by Tuesday. At the time, forecast models indicate amplification of the ridge over the western U.S. which would bring in drier air from the north and generally increase the amount of subsidence over the region. But, that is still a long way off and remains to be seen. && .AVIATION...(For the 00Z TAFS through 00Z Wednesday evening) Issued at 311 PM MDT Tue Jul 24 2018 KCOS: TSRA possible this afternoon and tomorrow afternoon, otherwise VFR expected. Gusty winds and small hail possible with storms both days. Locally heavy rain with brief IFR possible. KPUB: TSRA will likely be in the vicinity later this afternoon/evening at KPUB with a better chance of TSRA affect the airport tomorrow. KALS: ISOLD tsra possible both this afternoon and tomorrow afternoon with gusty winds and small hail possible. Otherwise VFR. && .PUB WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch until 10 PM MDT this evening for COZ072>080- 083-087. && SHORT TERM...HODANISH LONG TERM...LW AVIATION...HODANISH
Hazardous weather outlook, Jul 24, 11:25 AM MDT, 5 hours 27 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1125 AM MDT Tue Jul 24 2018 COZ058>089-093>099-251730- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1125 AM MDT Tue Jul 24 2018 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...This Afternoon and Tonight Scattered thunderstorms are expected to develop over the mountains this afternoon, with storms moving east across interior valleys and the I-25 Corridor late this afternoon, and then out across the adjacent eastern plains in the evening. The main threat from storms will be locally heavy rain. With grounds already saturated from rains yesterday, localized flash flooding will be possible. Burn scars, especially from highway 50 south to the New Mexico border, will be highly susceptible to flooding today. One or two of the storms on the plains will also be capable for producing wind gusts to 60 mph and hail up to the size of nickels. .DAYS TWO THROUGH SEVEN...Wednesday through Monday A pattern of abundant moisture and disturbances embedded in northwest flow is forecast to remain in place through the next week. This setup will lead to daily thunderstorm chances across the mountains and plains, particularly over the eastern mountains and plains. The main threats with storms each day will be wind gusts up to 50 mph, small hail, lightning, and heavy rainfall. Some stronger storms may produce hail over 1" and winds to 60 mph. Flash flooding will be possible each day, especially over recent burn scars and urban areas. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be possible this afternoon and tonight across the eastern mountains and adjacent plains. Hodanish
In the hours before
Special weather statement, Jul 24, 3:46 PM MDT, 1 hour 6 minutes before
Special Weather Statement National Weather Service Pueblo CO 346 PM MDT TUE JUL 24 2018 COZ060>062-065-069-072-073-076>080-242230- Wet Mountains between 6300 and 10000Ft CO- Western/Central Fremont County Below 8500 Ft CO- Wet Mountain Valley Below 8500 Ft CO- Central Chaffee County Below 9000 Ft CO- Saguache County East of Continental Divide below 10000 Ft CO- Del Norte Vicinity/Northern San Luis Valley Below 8500 Ft CO- Northern Sangre de Cristo Mountains Between 8500 And 11000 Ft CO- Western Chaffee County Between 9000 and 11000 Ft CO- Northern Sangre de Cristo Mountains above 11000 Ft CO- Northwestern Fremont County Above 8500Ft CO- Wet Mountains above 10000 Ft CO- Eastern Sawatch Mountains above 11000 Ft CO- 346 PM MDT TUE JUL 24 2018 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CHAFFEE...WESTERN FREMONT...NORTHWESTERN CUSTER AND NORTHEASTERN SAGUACHE COUNTIES UNTIL 430 PM MDT... At 345 PM MDT, Doppler radar was tracking a strong thunderstorm 11 miles south of Cotopaxi, or 53 miles north of Alamosa, moving southeast at 35 mph. Dime size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Crestone, Texas Creek, Crestone Peak, Coaldale, Poncha Pass, Villa Grove, Cotopaxi, Howard, Swissvale, Waugh Mountain, Silver Cliff, Westcliffe, Hillside and Rosita. LAT...LON 3817 10519 3790 10558 3841 10617 3864 10558 TIME...MOT...LOC 2145Z 318DEG 29KT 3822 10560 Hodanish
Local storm report, Jul 24, 4:30 PM MDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
430 PM MDT TUE JUL 24 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0429 PM HAIL 6 W WESTCLIFFE 38.12N 105.58W
07/24/2018 M0.50 INCH CUSTER CO PUBLIC
&&Local storm report, Jul 24, 4:31 PM MDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
431 PM MDT TUE JUL 24 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0431 PM FLASH FLOOD 1 SSE COALDALE 38.36N 105.74W
07/24/2018 FREMONT CO LAW ENFORCEMENT
COUNTY ROAD 40 IN COALDALE IS FLOODING AND
IMPASSIBLE (FREMONT COUNTY SHERIFF).
&&
KAMLocal storm report, Jul 24, 4:34 PM MDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
434 PM MDT TUE JUL 24 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1159 PM HEAVY RAIN 1 ESE MANITOU SPRINGS 38.85N 104.90W
07/23/2018 M3.00 INCH EL PASO CO PUBLIC
&&Local storm report, Jul 24, 4:49 PM MDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
449 PM MDT TUE JUL 24 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0437 PM HAIL 7 S WESTCLIFFE 38.03N 105.44W
07/24/2018 M1.00 INCH CUSTER CO TRAINED SPOTTER
&&Local storm report, Jul 24, 4:50 PM MDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
450 PM MDT TUE JUL 24 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0437 PM HAIL 7 S WESTCLIFFE 38.03N 105.44W
07/24/2018 M1.00 INCH CUSTER CO TRAINED SPOTTER
CORRECTS PREVIOUS HAIL REPORT FROM 7 S
WESTCLIFFE. THE STORM IS CONTINUING TO
PRODUCE 1.0" HAIL THROUGH 4.47PM WHEN I
CALLED.
&&The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 23, 6:11 PM MDT | Flash Flood Warning | PUB | Pueblo | 110 min |
| Jul 23, 6:21 PM MDT | Flash Flood Warning | PUB | Custer, Fremont, Pueblo | 114 min |
| Jul 23, 6:28 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas, Otero | 46 min |
| Jul 23, 6:30 PM MDT | Severe Thunderstorm Warning | PUB | Custer, Fremont, Huerfano, Pueblo | 45 min |
| Jul 23, 6:56 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Bent, Las Animas, Otero | 49 min |
| Jul 23, 7:31 PM MDT | Areal Flood Advisory | PUB | Bent, Crowley, Las Animas, Otero | 3 hr |
| Jul 23, 7:38 PM MDT | Flash Flood Warning | PUB | Bent, Crowley, Otero | 3 hr |
| Jul 23, 7:52 PM MDT | Special Weather Statement | PUB | Bent | 23 min |
| Jul 23, 8:14 PM MDT | Flash Flood Warning | PUB | Custer, Fremont, Pueblo | 61 min |
| Jul 23, 8:34 PM MDT | Areal Flood Advisory | PUB | Bent, Kiowa, Prowers | 3 hr |
| Jul 23, 8:53 PM MDT | Flash Flood Warning | PUB | Bent, Prowers | 3 hr |
| Jul 23, 9:12 PM MDT | Flash Flood Warning | PUB | Kiowa, Prowers | 3 hr |
| Jul 23, 9:28 PM MDT | Special Weather Statement | PUB | Prowers | 47 min |
| Jul 23, 10:02 PM MDT | Flash Flood Warning | PUB | Fremont, Pueblo | 104 min |
| Jul 23, 11:38 PM MDT | Areal Flood Advisory | PUB | Custer, Fremont, Pueblo | 2 hr |
| Jul 24, 9:44 AM MDT | Flash Flood Watch | PUB | Alamosa, Chaffee, Costilla, Custer, Fremont, Huerfano and 4 more | 12 hr |
| Jul 24, 2:09 PM MDT | Flash Flood Warning | PUB | Costilla, Huerfano | 3 hr |
| Jul 24, 2:25 PM MDT | Special Weather Statement | PUB | Conejos | 35 min |
| Jul 24, 2:27 PM MDT | Special Weather Statement | PUB | Chaffee | 48 min |
| Jul 24, 2:32 PM MDT | Special Weather Statement | PUB | El Paso | 43 min |
| Jul 24, 2:35 PM MDT | Special Weather Statement | PUB | Costilla | 40 min |
| Jul 24, 2:40 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 35 min |
| Jul 24, 2:44 PM MDT | Special Weather Statement | PUB | Fremont | 46 min |
| Jul 24, 2:46 PM MDT | Special Weather Statement | PUB | Custer | 44 min |
| Jul 24, 2:54 PM MDT | Areal Flood Advisory | PUB | El Paso | 3 hr |
| Jul 24, 3:07 PM MDT | Flash Flood Warning | PUB | El Paso | 90 min |
| Jul 24, 3:07 PM MDT | Severe Thunderstorm Warning | PUB | Fremont | 23 min |
| Jul 24, 3:14 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 31 min |
| Jul 24, 3:15 PM MDT | Special Weather Statement | PUB | Teller | 45 min |
| Jul 24, 3:20 PM MDT | Severe Thunderstorm Warning | PUB | Custer, Huerfano | 16 min |
| Jul 24, 3:25 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Las Animas | 50 min |
| Jul 24, 3:25 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Teller | 35 min |
| Jul 24, 3:28 PM MDT | Flash Flood Warning | PUB | Custer, Fremont, Saguache | 2 hr |
| Jul 24, 3:41 PM MDT | Special Weather Statement | PUB | El Paso | 49 min |
| Jul 24, 3:46 PM MDT | Special Weather Statement | PUB | Custer | 44 min |
| Jul 24, 3:49 PM MDT | Flash Flood Warning | PUB | El Paso, Teller | 51 min |
| Jul 24, 4:07 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Teller | 26 min |
| Jul 24, 4:14 PM MDT | Severe Thunderstorm Warning | PUB | Custer, Fremont, Huerfano, Pueblo, Saguache | 31 min |
| Jul 24, 4:46 PM MDT | Severe Thunderstorm Warning | PUB | Custer, Huerfano | 44 min |
| Jul 24, 4:53 PM MDT | Special Weather Statement | PUB | Huerfano | 37 min |
| Jul 24, 4:57 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Las Animas | 22 min |
| Jul 24, 5:06 PM MDT | Flash Flood Warning | PUB | Teller | 2 hr |
| Jul 24, 5:30 PM MDT | Flash Flood Warning | PUB | Custer, Fremont | 105 min |
| Jul 24, 5:49 PM MDT | Special Weather Statement | PUB | Huerfano | 41 min |
| Jul 24, 5:56 PM MDT | Flash Flood Warning | PUB | Costilla, Huerfano | 3 hr |
Nearby
Severe Thunderstorm Warnings in Colorado, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.